# SDR SWIA20250715610

- Difficulty date: June 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 37,940 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DIAPHRAGM AT FS724.00 BETWEEN RBL36.00 AND BL45.00.  REMOVED AND REPLACED DIAPHRAGM AT FS724.00 BETWEEN RBL36.00 AND BL45.00. REF SRM 51-42-21-001-001-A01 REV 38 AND DWG SH670-36115 REV -A. COMPLIE WITH TASK CARD 51-900-1002-SKY.
